Vol. 77, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Minimal splitting fields for group representations. II

Burton I. Fein

Vol. 77 (1978), No. 2, 445–449
Abstract

Let p be an arbitrary prime and m an arbitrary positive integer. A finite group G is constructed which has an irreducible complex representation T with character χ such that the Schur index of χ over Q is p but the minimum of [K : Q(χ)], taken over all abelian extensions K of Q in which T is realizable, is pm.

Mathematical Subject Classification 2000
Primary: 20C15
Secondary: 12A57
Milestones
Received: 23 September 1975
Published: 1 August 1978
Authors
Burton I. Fein